Attention deficit hyperactive disorder is a condition where there is difficulty in having attention and causes hyperactivity and impulsiveness. Insufficient brain development, trauma to the brain, genetics, etc., causes attention deficit hyperactive disorder. Treatments include behavioral therapy, medications, etc.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Is it safe to take Propranolol with Adderall for ADHD?
Query: Hello doctor, I have been prescribed Adderall 10 mg two tablets daily for ADHD and 10 mg Propranolol as needed for anxiety. Adderall is helping my ADHD. However, I have experienced increased anxiety and all the physical symptoms that come along with it, including chest tightness since taking the Ad... Read Full »
Answer: Hello, Welcome to icliniq.com. How long are you taking Adderall? It is known that some people experience increased anxiety when taking Adderall ( Dextroamphetamine, Amphetamine). If the excessive stress continues to be problematic and has not settled in few weeks, discuss with your psychiatrist ab... Read Full »
My 11-year-old son with autism and ADHD is very aggressive. How do I manage him?
Query: Hi doctor, My son is 11 years old with autism and ADHD. He is very aggressive and hits himself and us. We were already giving Tablet Zyprexa 10 mg to him. Read Full »
Answer: Hi, Welcome to icliniq.com. 1. Children with autism and ADHD (attention deficit hyperactivity disorder) can sometimes be aggressive in their behavior for different reasons. Is he verbal or non-verbal? Does he have any intellectual disability? 2. Tablet Zyprexa (Olanzapine) is an antipsychotic med... Read Full »
I find it hard to complete a task after starting it. Do I have ADHD?
Query: Hello doctor, I am a general practitioner doctor, and I want to know if I have ADHD. I want to start anything and finish it because I never finish it every time I start something. This problem has been with me ever since I can remember. I do not want to label myself, but I want to know what is happe... Read Full »
Answer: Hello, Welcome to icliniq.com. Your brief description mentions the inability to complete a task which is just one of the several features of ADHD (attention deficit hyperactivity disorder). You may have some relatively common traits of ADHD. We need more information about the constellation of sympto... Read Full »
How to fix my long term concentration problems with excessive mood swings?
Query: Hello doctor, I have trouble concentrating. It feels like my mind is always in a thousand different places at once and it is hard to keep in it one place or thought. I have excessive moods and sway from one thing to next all the time. I also have a constant voluntary shaking of my leg. I need some... Read Full »
Answer: Hello, Welcome to icliniq.com. How long have you been having trouble with concentration, mood swings, and restless legs? There are several different possible reasons that can cause these symptoms. For example, if these symptoms were present since childhood we may need to consider ADD/ADHD (attentio... Read Full »
Can Strattera and Effexor be taken together?
Query: Hi doctor, I have been taking Effexor XR 300 mg for depression. It has been working really well. My psychiatrist has now prescribed me Strattera for ADHD. I am about to start 25 mg and work my way upto 80 mg over a few weeks. Strattera and Effexor both seem to inhibit Norepinephrine reuptake. Is i... Read Full »
Answer: Hello, Welcome to icliniq.com. You may know that Effexor XR is effective against depression and Strattera is used to manage ADHD. Sometimes both are prescribed together when you have ADHD along with depression. Your psychiatrist is following a safe approach of starting on a low dose of Stratter... Read Full »
Is it appropriate to prescribe stimulant medication after an episode of psychosis?
Query: Hello doctor, Is it ever appropriate to prescribe stimulant medication after an episode of psychosis? I am a patient that has done well on them in the past and is struggling to mange my ADHD without them. The psychosis happened last year during a period of social isolation. Read Full »
Answer: Hello, Welcome to icliniq.com. You have raised a very pertinent question. Stimulant medication can raise the risk of relapse in psychotic symptoms. If psychotic symptoms were clearly treatment-emergent, generally it is not advisable to try stimulants again. If ADHD symptoms are problematic, you ca... Read Full »